# SDR UALA2012080604201

- Difficulty date: July 25, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 64,434 hours, 9,044 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, EICAS MESSAGE HYD PRESSURE SYS C CENTER QTY IS ZERO.  REPLACED HOSE.  CHECKED, NO LEAKS.  ACCOMPLISHED NLG STEERING OPS TEST PER AMM.  NORMAL OPERATION.  ALSO, SERVICED CTR HYD SYSTEM AS PER AMM, OKAY.
